Syndol Original Formula paracetemol 450mg, codeine 10mg, doxylamine 5mg, caffeine 30mg IN STOCK, FREE UK DELIVERY £12.00 (30 tab) £6.50 (10 tab)
ABOUT SYNDOL Syndol contains four active ingredients – paracetamol, codeine, caffeine and doxylamine. This preparation helps to deliver relief for acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone, such as headaches, migraines, and muscular aches. Pharmacists also agree that Syndol is successful at treating headaches and migraines, with 68%* saying that they’d recommend it over what they usually suggest.
ADVICE For the short term treatment of acute moderate pain. If you need to take this medication continuously for more than three days you should see your doctor or pharmacist. This medication contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse. This medication can make you feel sleepy. Please read the instructions on the box and leaflet inside.